# SDR UIEA2020050400936

- Difficulty date: May 2, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,543 hours, 17,928 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Part number: 38622111
- Condition: Defective
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU OIL QTY LOW( TRANSFERRED TO MDDR 127826 PER MEL 49-11-01A, CAT 'C', DUE DATE 12MAY20, DISPATCH ACL 0459Z.   LP 1150085: REMOVED AND REPLACED APU OIL FILLER CAP IAW AMM 12-13-04 AND OPS CHECK IAW AMM 49-11-00. OPS CHECK GOOD. NO LEAKS NOTED. DMI #127826 CLOSED. )
